Our expert says:
You will pick up some weight as a result of the medication and the problem you're taking it for. And then of course, when you do weight training, it's very normal to gain some weight. I'm not sure how long you've been training for, but the weight gain as a result of weight training is fine. Now, it's difficult right now to evaluate your progress, because of the thyroid problem, which does influence how your body responds. So it might be best for you to just hold tight for a while, and see what transpires in the next few weeks. Once you've got through this patch, then reassess, because right now, you're only leading yourself into problems by trying to evaluate when you have all these other factors affecting your progress.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.